Advertisement

Universality Limits and Entropy Integrals

  • Eli Levin
  • Doron S. Lubinsky
Chapter
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Abstract

We establish universality limits for correlation functions of random matrices associated with our orthogonal polynomials, and also study the fluctuations of the spacing of their eigenvalues. In addition, we study entropy integrals.

References

  1. 1.
    G. Akemann, J. Baik, P. Di Francesco (editors), The Oxford Handbook of Random Matrix Theory, Oxford University Press, Oxford, 2011.zbMATHGoogle Scholar
  2. 2.
    G. Anderson, A. Guionnet, O. Zeitouni, An Introduction to Random Matrices, Cambridge Studies in Advanced Mathematics, 118. Cambridge University Press, Cambridge, 2010.Google Scholar
  3. 4.
    A. I. Aptekarev, J. S. Dehesa, A. Martinez-Finkelshtein, Asymptotics of Orthogonal Polynomial’s Entropy, J. Comp. Appl. Math., 233(2010), 1355–1365.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 5.
    J. Baik, L. Li, T. Kriecherbauer, K. McLaughlin, C. Tomei, Proceedings of the Conference on Integrable Systems, Random Matrices and Applications, Contemporary Mathematics, Vol. 458, Amer. Math. Soc., Providence, 2008.CrossRefGoogle Scholar
  5. 6.
    B. Beckermann, A. Martinez-Finkelshtein, E. A. Rakhmanov, F. Wielonsky, Asymptotic Upper Bounds for the Entropy of Orthogonal Polynomials in the Szegő Class, J. Math. Phys., 45(2004), 4239–4254.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 8.
    J. S. Dehesa, V. S. Buyarov, A. Martinez-Finkelshtein, E. B. Saff, Asymptotics of the Information Entropy for Jacobi and Laguerre Polynomials with Varying Weights, J. Approx. Theory, 99(1999), 153–166.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 9.
    P. Deift, Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach, Courant Institute Lecture Notes, Vol. 3, New York University Press, New York, 1999.Google Scholar
  8. 10.
    P. Deift, D. Gioev, Random Matrix Theory: Invariant Ensembles and Universality,Courant Institute Lecture Notes, Vol. 18, New York University Press, New York, 2009.zbMATHGoogle Scholar
  9. 12.
    P. Deift, T. Kriecherbauer, K. T-R McLaughlin, S. Venakides, X. Zhou, Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory, Comm. Pure Appl. Math. 52 (1999), 1335–1425.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 13.
    P. J. Forrester, Log-gases and Random matrices, Princeton University Press, Princeton, 2010.zbMATHGoogle Scholar
  11. 16.
    I. S. Gradshteyn and I. M. Ryzhik, Tables of Integrals, Series and Products, Academic Press, San Diego, 1979.zbMATHGoogle Scholar
  12. 17.
    J. Gustavsson, Gaussian Fluctuations of Eigenvalues in the GUE, Annales Institut H. Poincare, 41(2005), 151–178.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 26.
    Eli Levin and D. S. Lubinsky, Asymptotics for Entropy Integrals Associated with Exponential Weights, J. Comp. Appl. Math., 156(2003), 265–283.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 27.
    Eli Levin and D. S. Lubinsky, Universality Limits in the Bulk for Varying Measures, Advances in Mathematics, 219(2008), 743–779.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 28.
    D. S. Lubinsky, A New Approach to Universality Limits involving Orthogonal Polynomials, Annals of Mathematics, 170(2009), 915–939.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 29.
    D. S. Lubinsky, Bulk Universality Holds in Measure for Compactly Supported Measures, J. d’ Analyse de Mathematique, 116(2012), 219–253.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 30.
    D. S. Lubinsky, Gaussian Fluctuations of Eigenvalues of Random Hermitian Matrices Associated with Fixed and Varying Weights, Random Matrices: Theory and Applications, 5(2016), No. 3, 1650009, 31 pages, 10.1142/S2010326316500009X .Google Scholar
  18. 31.
    D. S. Lubinsky, An Update on Local Universality Limits for Correlation Functions generated by Unitary Ensembles, SIGMA, 12(2016), 078, 36 pages.MathSciNetzbMATHGoogle Scholar
  19. 45.
    B. Simon, Two Extensions of Lubinsky’s Universality Theorem, J. d’Analyse Mathematique, 105 (2008), 345–362.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 46.
    B. Simon, Szegő’s Theorem and its descendants, Princeton University Press, Princeton, 2011.Google Scholar
  21. 53.
    V. Totik, Universality and fine zero spacing on general sets, Arkiv för Matematik, 47(2009), 361–391.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 54.
    V. Totik, Universality Under Szegő’s Condition, Canadian Math. Bulletin, 59 (2016), 211–224.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 58.
    Deng Zhang, Gaussian Fluctuations of Eigenvalues in Log-gas Ensemble: Bulk Case I, Acta Math. Sinica, 31(2015), 1487–1500.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 59.
    Deng Zhang, Gaussian Fluctuations of Eigenvalues in the Unitary Ensemble, manuscript.Google Scholar

Copyright information

© The Author(s) 2018

Authors and Affiliations

  • Eli Levin
    • 1
  • Doron S. Lubinsky
    • 2
  1. 1.Department of MathematicsOpen University of IsraelTel-AvivIsrael
  2. 2.MathematicsGeorgia Inst of TechnologyAtlantaUSA

Personalised recommendations